American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A82) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] L. Golinskii, M. Malamud and L. Oridoroga. Radial positive definite functions and Schoenberg matrices with negative eigenvalues. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] T. Jordão and V. A. Menegatto. Estimates for Fourier sums and eigenvalues of integral operators via multipliers on the sphere. Proc. Amer. Math. Soc. 144 (2016) 269-283.
Abstract, references, and article information   
View Article: PDF

[3] Patrick Spencer. A classification of some unit Lorentz balls as non-intersection bodies. Proc. Amer. Math. Soc. 143 (2015) 1211-1220.
Abstract, references, and article information   
View Article: PDF

[4] Daniel Alpay, Palle Jorgensen and Dan Volok. Relative reproducing kernel Hilbert spaces. Proc. Amer. Math. Soc. 142 (2014) 3889-3895.
Abstract, references, and article information   
View Article: PDF

[5] Johanna Ziegel. Convolution roots and differentiability of isotropic positive definite functions on spheres. Proc. Amer. Math. Soc. 142 (2014) 2063-2077.
Abstract, references, and article information   
View Article: PDF

[6] Emanuel Carneiro, Friedrich Littmann and Jeffrey D. Vaaler. Gaussian subordination for the Beurling-Selberg extremal problem. Trans. Amer. Math. Soc. 365 (2013) 3493-3534.
Abstract, references, and article information   
View Article: PDF

[7] M. H. Castro and V. A. Menegatto. Eigenvalue decay of positive integral operators on the sphere. Math. Comp. 81 (2012) 2303-2317.
Abstract, references, and article information   
View Article: PDF

[8] Palle E. T. Jorgensen, Keri A. Kornelson and Karen L. Shuman. Iterated Function Systems, Moments, and Transformations of Infinite Matrices. Memoirs of the AMS 213 (2011) MR 2858536.
Book volume table of contents   

[9] Werner Ehm, Tilmann Gneiting and Donald Richards. Convolution roots of radial positive definite functions with compact support. Trans. Amer. Math. Soc. 356 (2004) 4655-4685. MR 2067138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Mihail N. Kolountzakis and Szilárd Gy. Révész. On a problem of Turán about positive definite functions. Proc. Amer. Math. Soc. 131 (2003) 3423-3430. MR 1990631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Andrew G. Bakan. Codimension of polynomial subspace in $L_2(\mathbb{R},d\mu)$ for discrete indeterminate measure $\mu$. Proc. Amer. Math. Soc. 130 (2002) 3545-3553. MR 1920032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Tilmann Gneiting. Criteria of Pólya type for radial positive definite functions. Proc. Amer. Math. Soc. 129 (2001) 2309-2318. MR 1823914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Mohamed Allali and Tomasz Przebinda. Strictly positive definite functions on a compact group. Proc. Amer. Math. Soc. 129 (2001) 1459-1462. MR 1814173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Tilmann Gneiting. Kuttner's problem and a Pólya type criterion for characteristic functions. Proc. Amer. Math. Soc. 128 (2000) 1721-1728. MR 1646306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Enrico Laeng and Carlo Morpurgo. An uncertainty inequality involving $L^1$ norms. Proc. Amer. Math. Soc. 127 (1999) 3565-3572. MR 1621969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Leiba Rodman, Ilya M. Spitkovsky and Hugo J. Woerdeman. Carathéodory-Toeplitz and Nehari problems for matrix valued almost periodic functions. Trans. Amer. Math. Soc. 350 (1998) 2185-2227. MR 1422908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Michael Schreiner. On a new condition for strictly positive definite functions on spheres. Proc. Amer. Math. Soc. 125 (1997) 531-539. MR 1353398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Amos Ron and Xingping Sun. Strictly positive definite functions on spheres in Euclidean spaces. Math. Comp. 65 (1996) 1513-1530. MR 1370856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. Friedrich. On the relation between positive definite functions and generalized Toeplitz kernels . Proc. Amer. Math. Soc. 120 (1994) 727-730. MR 1209422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jean-Pierre Gabardo. Extension of positive-definite distributions and maximum entropy. Memoirs of the AMS 102 (1993) MR 1139457.
Book volume table of contents   

[21] Appendix on Positive Semidefinite Matrices. CBMS Regional Conference Series in Mathematics 71 (1989) 134-138.
Book volume table of contents
View Article: PDF

[22] Nehari Interpolation. CBMS Regional Conference Series in Mathematics 71 (1989) 105-116.
Book volume table of contents
View Article: PDF

[23] Maximum Entropy. CBMS Regional Conference Series in Mathematics 71 (1989) 124-133.
Book volume table of contents
View Article: PDF

[24] Carath\'eodory-Fej\'er Interpolation. CBMS Regional Conference Series in Mathematics 71 (1989) 69-81.
Book volume table of contents
View Article: PDF

[25] A Matrix Interpolation Problem. CBMS Regional Conference Series in Mathematics 71 (1989) 117-123.
Book volume table of contents
View Article: PDF

[26] Reproducing Kernel Hilbert Spaces. CBMS Regional Conference Series in Mathematics 71 (1989) 23-39.
Book volume table of contents
View Article: PDF

[27] Notation and Preliminaries. CBMS Regional Conference Series in Mathematics 71 (1989) 1-12.
Book volume table of contents
View Article: PDF

[28] $J$ Inner Functions. CBMS Regional Conference Series in Mathematics 71 (1989) 13-22.
Book volume table of contents
View Article: PDF

[29] More on $\mathcal {H}(U)$ Spaces. CBMS Regional Conference Series in Mathematics 71 (1989) 48-59.
Book volume table of contents
View Article: PDF

[30] The Lossless Inverse Scattering Problem. CBMS Regional Conference Series in Mathematics 71 (1989) 91-104.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 35 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia